Mathematical Research Letters

Volume 27 (2020)

Number 4

Infinite-time singularity type of the Kähler–Ricci flow II

Pages: 1249 – 1259



Yashan Zhang (Beijing International Center for Mathematical Research, Peking University, Beijing, China)


On a compact Kähler manifold with semi-ample canonical line bundle and Kodaira dimension one, we observe a relation between the infinite-time singularity type of the Kähler–Ricci flow and the characteristic indexes of singular fibers of the semi-ample fibration.

The author is partially supported by China Postdoctoral Science Foundation grant 2018M641053.

Received 15 November 2018

Accepted 12 February 2019

Published 14 December 2020